# SDR 04FDEA02322

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 26456
- Aircraft time: 68,413 hours, 27,348 cycles
- Engine: Ge CF6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0267503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MATING SURFACE OF PANEL 541BB.  REMOVED CORROSION IAW DC10 SRM 51-21-01 VOL II. ORIGINAL THICKNESS .032 INCHES, 7075-T6 IAW DRW NR ARC0267.  MATERIAL THICKNESS AFTER BLEND OUT .020 INCHES, PART OUT OF LIMITS IAW DC10 SRM 57-  00-01 VOL I. RECIEVED NEW PANEL P/N ARC0267-503 IAW DAC DWG. DRW NR ARC0267. LOCATED, DRILL AND COUNTERSUNK FASTENER HOLES IAW SRM 51-31-01 VOL II.  REF N/R N00123.
